# SDR COMA0460404

- Difficulty date: July 8, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 24,156 hours, 23,151 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: Lt Mlg Prox Sens
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5209 GEAR DISAGREE WARNING TIGHTENED LOOSE PROX SENSOR TARGET ON THE LEFT MLG UPLOCK.
